# SDR R61A2022092700588

- Difficulty date: August 20, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 45,106 hours, 28,220 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 100
- Component: Shear Web
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND -CORROSION FOUND ON CF3 FLOOR STRUCTURE RH SHEAR WEB BTWN FR87-88.REPLACED PN 170-91919-001 IAW SRM 51-43-01, 51-42-01..  AC WAS RTS
